# SDR AALA201709279023

- Difficulty date: August 30, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT SECTION OF FLOORBEAM AT -Y1162.5 JUST FORWARD OF FR 68. REPLACED SPLICE PER SRM 51-72-11, AND DRAWINGS D53480019 AND D53474180.
